# SDR SWI2024F01143

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS879 FRAME ATTACH FLANGE BETWEEN STR26R AND STR 26L     (C-CHECK RO 11/6/2024)    REPAIRED CORROSION ON FS879 FRAME ATTACH FLANGE BETWEEN STGR 26R AND STR 26L REF MHIRJ REO 670-53-51-313 REV -- DATED 2024-09-30 LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
